# SDR IPXA2020013105561

- Difficulty date: January 13, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: A53410765222
- Part serial: 0815
- Condition: Cracked
- Location: Frame 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CAFT CARGO AT FRAME 54,  LBL 76, UPPER PARTITION SUPPORT ANGLE IS CRACKED.  REMOVED AND REPLACED THE ANGLE #A5341076522200 IAW SRM 51-40-21 AT AFT CARGO BHD FR54
